# SDR ABXA000154

- Difficulty date: March 17, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- Aircraft time: 75,183 hours, 22,033 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENTION AT SAN, THE GEAR HANDLE WAS VERY HARD TO EXTEND PAST THE MIDPOINT.  DID NOT GET THREE GREEN LIGHTS.  RECYCLED GEAR, LIGHTS OK.  PERFORMED GEAR SWING IAW DC9 MM 32-31-00.  ALL GEAR DOORS FAIRED AND ALL GEAR INDICATION WAS NORMAL.  SUSPECT ICE ON CABLES CAUSED BINDING.
